American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] W. C. Chewning. Can a $2$-coherent Peano continuum separate $E\sp{3}$? . Proc. Amer. Math. Soc. 30 (1971) 185-188. MR 0288733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David P. Bellamy. Mappings of indecomposable continua . Proc. Amer. Math. Soc. 30 (1971) 179-180. MR 0287513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. R. R. Transue, J. W. Hinrichsen and B. Fitzpatrick. Concerning upper semicontinuous decompositions of irreducible continua. . Proc. Amer. Math. Soc. 30 (1971) 157-163. MR 0279774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles L. Hagopian. A class of arcwise connected continua . Proc. Amer. Math. Soc. 30 (1971) 164-168. MR 0281164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James T. Rogers. Embedding the hyperspaces of circle-like plane continua . Proc. Amer. Math. Soc. 29 (1971) 165-168. MR 0273578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. E. Ward. Arcs in hyperspaces which are not compact . Proc. Amer. Math. Soc. 28 (1971) 254-258. MR 0275376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John H. V. Hunt and Adalberto García-Máynez. The separation theorem for quasi-closed sets . Proc. Amer. Math. Soc. 27 (1971) 399-404. MR 0276930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] George W. Henderson. On the hyperspace of subcontinua of an arc-like continuum . Proc. Amer. Math. Soc. 27 (1971) 416-417. MR 0273576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. Richard Summerhill. Tree-like continua and cellularity . Proc. Amer. Math. Soc. 26 (1970) 201-205. MR 0275375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. W. Rogers. On mapping indecomposable continua onto certain chainable indecomposable continua . Proc. Amer. Math. Soc. 25 (1970) 449-456. MR 0256361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sam B. Nadler and L. E. Ward. Concerning continuous selections . Proc. Amer. Math. Soc. 25 (1970) 369-374. MR 0256360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William T. Trotter. Characterization of the finite partition property for a collection of universal subcontinua . Proc. Amer. Math. Soc. 25 (1970) 760-762. MR 0261563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Hochster. Rings of continuous functions and totally integrally closed rings . Proc. Amer. Math. Soc. 25 (1970) 439-442. MR 0261560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. M. Stephenson. Noncut points and modified compactness conditions . Proc. Amer. Math. Soc. 23 (1969) 266-272. MR 0248759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sam W. Young. The representation of chainable continua with only two bonding maps. . Proc. Amer. Math. Soc. 23 (1969) 653-654. MR 0253300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. L. Hagopian. Mutual aposyndesis . Proc. Amer. Math. Soc. 23 (1969) 615-622. MR 0247612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John Jobe. The intersection of indecomposable continua . Proc. Amer. Math. Soc. 23 (1969) 623-624. MR 0247613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. R. McMillan and Harry Row. Tangled embeddings of one-dimensional continua . Proc. Amer. Math. Soc. 22 (1969) 378-385. MR 0246267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William S. Mahavier. Arcs in inverse limits on $[0,\,1]$ with only one bonding map . Proc. Amer. Math. Soc. 21 (1969) 587-590. MR 0243489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. W. Rogers. Continua not an inverse limit with a single bonding map on a polyhedron . Proc. Amer. Math. Soc. 21 (1969) 281-283. MR 0248758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ralph Bennett and W. R. R. Transue. On embedding cones over circularly chainable continua . Proc. Amer. Math. Soc. 21 (1969) 275-276. MR 0238271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Harvy Lee Baker. Complete amonotonic decompositions of compact continua . Proc. Amer. Math. Soc. 19 (1968) 847-853. MR 0232353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] H. S. Davis. A note on connectedness im kleinen . Proc. Amer. Math. Soc. 19 (1968) 1237-1241. MR 0254814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] William S. Mahavier. A chainable continuum not homeomorphic to an inverse limit on $[0,\,1]$ with only one bonding map . Proc. Amer. Math. Soc. 18 (1967) 284-286. MR 0208580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] William R. R. Transue. On the hyperspace of subcontinua of the pseudoarc . Proc. Amer. Math. Soc. 18 (1967) 1074-1075. MR 0222851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. F. Dickman. Compactness of mappings on products of locally connected generalized continua . Proc. Amer. Math. Soc. 18 (1967) 1093-1094. MR 0217764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William R. Zame. A characterization of hereditarily indecomposable continua . Proc. Amer. Math. Soc. 17 (1966) 709-710. MR 0195069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ralph Bennett. Embedding products of chainable continua . Proc. Amer. Math. Soc. 16 (1965) 1026-1027. MR 0181991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. L. Bethel. A note on a reducible continuum . Proc. Amer. Math. Soc. 16 (1965) 1331-1333. MR 0196719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Richard M. Schori. A universal snake-like continuum . Proc. Amer. Math. Soc. 16 (1965) 1313-1316. MR 0184209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2